MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH
Catalog Number 0117013
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Fatigue (1849); Memory Loss/Impairment (1958); Pain (1994)
Date of Event 09/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the patient experienced unbearable parietal pain, chronic fatigue and memory loss and pain in both legs post implant of bard soft pre-shaped mesh.Reportedly, the patient was treated with pain medication, however it is reported that the medication was ineffective and patient subsequently underwent removal of the mesh.No additional information can be requested.Based on the information available, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's postoperative complication.The adverse reaction section of the instructions-for-use, supplied with the device identifies pain as a possible complication.Review of manufacturing records confirms the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As per ansm n° r2609569: as reported, the patient was implanted with bard soft pre-shaped mesh on (b)(6) 2020.The patient underwent removal of the mesh on (b)(6) 2021.Date of occurrence: on (b)(6) 2020.Description of the incident: "unbearable parietal pain.Chronic fatigue.Memory loss.Pain in both legs.Painkillers ineffective." patient¿s current condition: loss of independence.Intractable pain making any social life impossible.Actions taken at the healthcare facility to manage the patient: n/a.

Brand Name
BARD SOFT MESH PRE-SHAPED W/ KEYHOLE
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24876198
Report Number1213643-2026-00514
Device Sequence Number18611479
Product Code FTL
UDI-Device Identifier00801741030901
UDI-Public(01)00801741030901(17)240928(10)HUDX1053
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2024
Device Catalogue Number0117013
Device Lot NumberHUDX1053
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown